[Skip to Content]
[Skip to Content Landing]
Article
April 1984

Transepithelial Elimination of Altered Collagen After Intralesional Adrenal Steroid Injections

Author Affiliations

USA

From the Dermatology Service, Department of Medicine, Letterman Army Medical Center, San Francisco, CA 94129 (Dr Goette).

Arch Dermatol. 1984;120(4):539-540. doi:10.1001/archderm.1984.01650400121028
Abstract

The histopathologic phenomenon of transepithelial elimination (TE), recorded by Pinkus1 in 1954 and later amplified by Mehregan,2 has been increasingly observed in a wide variety of dermatoses.

I recently saw a patient in whom lesions resembling perforating granuloma annulare developed following intralesional injection of triamcinolone acetonide sodium phosphate suspension into psoriatic lesions around the elbow. The histopathologic findings of TE were prominent in these umbilicated papules.

First Page Preview View Large
First page PDF preview
First page PDF preview
×